# SDR IPXA201904241379

- Difficulty date: April 7, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCORROSION FOUND ON CENTER WING BOX UPPER SKIN AT STA. 1230, LBL 100, STRINGER 15.ACCOMPLISHED PERMANENT REPAIR OF CENTER WING UPPER FWD AND CENTER SKIN CORROSION AT XCW =99.5 - XCW =106 STRINGER 15 IAW VT-SAA EA 011-5730-01-A7716 I/R AND UPS EO MD11-5730-72313-A. (MINOR)
